# SDR UPS08M51686

- Difficulty date: February 18, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT WING INBOARD SLAT AND LEADING EDGE DAMAGED APPROX 4 FT INBOARD OF PYLON.  CUT OUT DAMAGE REF PRELIMINARY EO MD11-5730-28618A 6A(2).  PERFORMED HFEC PER MD11 NDT SPM 06-10-01 001 IN REF W/EO MD11-5730-28618A.  NO CRACKS NOTED AT THIS TIME.  OK TO INSTALL PER QC.  FAB'D AND INSTALLED REPAIR.
